# SDR RMXA9520738

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2070Z
- Make and model: Bell 206L-1
- Aircraft serial: 45730
- System (JASC): 6220 · Main Rotor Head
- Part: Fitting
- Part number: 206011150105
- Condition: Defective
- Location: Static Stop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC STOP SURFACE NOT FLAT/DEFECTIVE. REPLACED.
